# SDR UG82001F00010

- Difficulty date: October 24, 2001
- Submitted: November 21, 2001
- Operation: Air carrier
- Aircraft: N5114
- Make and model: Cessna 750
- Aircraft serial: 7500017
- Engine: Allsn AE3007A
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: S32441
- Condition: Bent
- Location: Cabin Door
- Part time: 2,396 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DOOR LIGHT WONT EXTINGUISH.  MALFUNCTION OF CABIN DOOR WARNING SYSTEM.  STRAIGHTENED FORWARD LOWER DOOR SWITCH PLUNGER, OPS CHECK NORMAL.
